# SDR DXTA2009061503686

- Difficulty date: June 14, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N686QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605661
- Aircraft time: 2,361 hours, 1,855 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Weak
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, S
- Precautionary procedure: O

## Discrepancy

ON LANDING, "LO BRAKE PRESSURE" AND "ANTI SKID INOP" LIGHTS ILLUMINATED; ANTI-SKID BITE LIGHTS ARE NORMAL. ACFT PULLS TO THE RT WHEN BRAKES ARE APPLIED ON THE GROUND AND FEEL SPONGY. NOTICABLE FLUID MISSING FROM BRAKE RESEVOIR, ONLY .3333 FULL NOW.    INSPECTED BRAKE CONTROL VALVE AREA AND POWERPACK AREA FOR LEAKS.  NONE NOTED.  SERVICED RESERVOIR AND PERFORMED BRAKE BLEEDING PROCEDURE IAW MM CH 32-44-00, 3 TIMES ON EACH SIDE.  TAXI CHECK SATISFACTORY, OPS CHECK SATISFACTORY.
